# SDR AALA202312207898

- Difficulty date: November 11, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A320*
- Aircraft serial: 4960
- Aircraft time: 37,855 hours, 14,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: FR10531
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 37,855 hours, 14,752 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DAMPER AND EMERGENCY OPERATION CYCLINDER FAILED DAMPING FUNCTIONAL CHECK. REPLACED DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-11-14.
